MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-1819.2007.01708.x

Медицинская библиотека · Psychiatry and clinical neurosciences · 2007

Incessant non-sustained ventricular tachycardia after stimulus of electroconvulsive therapy with atropine premedication?

Kim Chol, Yokozuka Motoi, Sato Chiyo, Nakanishi Kazuhiro, Kitamura Akira, Sakamoto Atsuhiro

СтатьяПеревод в очереди

Аннотация

Electroconvulsive therapy (ECT) is an effective and safe treatment for a variety of neuropsychiatric disorders. Premedication with atropine has been recommended in order to avoid bradycardia and transient asystole induced by ECT. In contrast, some other arrhythmias can happen such as atrial flutter and fibrillation. But ventricular tachycardia is rare. Reported herein is a case of incessant non-sustained ventricular tachycardia, possibly triggered by atropine premedication.

Для цитирования: Kim Chol, Yokozuka Motoi, Sato Chiyo, Nakanishi Kazuhiro, Kitamura Akira, Sakamoto Atsuhiro. Incessant non-sustained ventricular tachycardia after stimulus of electroconvulsive therapy with atropine premedication?. Psychiatry and clinical neurosciences. 2007. DOI: 10.1111/j.1440-1819.2007.01708.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.